Infantile viral gastroenteritis: On the way to closing the diagnostic gap

Simpson, R., Aliyu, S., Iturriza-Gómara, M., Desselberger, U. and Gray, J (2003) Infantile viral gastroenteritis: On the way to closing the diagnostic gap. Journal of Medical Virology, 70 (2). pp. 258-262. ISSN 1096-9071

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: Rhiannon Harvey
Date Deposited: 19 May 2011 11:10
Last Modified: 21 Apr 2020 20:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/31027
DOI: 10.1002/jmv.10386

Actions (login required)

View Item View Item